# SDR UALA2013050203082

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 89,602 hours, 10,564 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EXIT SIGN OVER STAIRS INOP.  RELAMPED CHECKED GOOD.  ACCOMPLISHED IDT INSP OF THE RELAMPING OF THE EEL LIGHT, OPS  CHECK GOOD.
